SciELO - Scientific Electronic Library Online

 
vol.93 issue5Apical ballooning syndrome secondary to nasal decongestant abuse author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Arquivos Brasileiros de Cardiologia

Print version ISSN 0066-782X

Abstract

CADORE, Michel Pereira; ABELIN, Henrique Pereira; SANTOS, Romualdo Bolzani dos  and  CARAMORI, Paulo Ricardo Avancini. Reestenosis tardía asociada a fractura de stent Cypher. Arq. Bras. Cardiol. [online]. 2009, vol.93, n.5, pp.e72-e74. ISSN 0066-782X.  http://dx.doi.org/10.1590/S0066-782X2009001100021.

Los stents farmacológicos representan un importante avance en la terapéutica de la enfermedad aterosclerótica coronaria. Recientemente se ha descrito la fractura de stents farmacológicos, asociada a la reestenosis y trombosis. Relataremos aquí un caso de fractura de un stent farmacológico 18 meses después de su implante, asociada con reestenosis.

Keywords : Stents farmacológicos; Stents eluidores de sirolimus; Reestenosis; Fractura de stent.

        · abstract in English | Portuguese     · text in English | Portuguese | Spanish     · English ( pdf ) | Spanish ( pdf ) | Portuguese ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License